Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Relatively open mappings

Author: Woo Young Lee
Journal: Proc. Amer. Math. Soc. 108 (1990), 93-94
MSC: Primary 47A05
MathSciNet review: 984804
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A bounded linear operator on a Banach space which is one-one, dense and 'relatively almost open' must be invertible.

References [Enhancements On Off] (What's this?)

  • [1] S. K. Berberian, Lectures in functional analysis and operator theory, Springer-Verlag, New York, 1974. MR 0417727 (54:5775)
  • [2] R. E. Harte, Almost open mappings between normed spaces, Proc. Amer. Math. Soc. 90 (1984) 243-249. MR 727242 (85b:47024)
  • [3] -, Invertibility and singularity for bounded linear operators, Marcel Dekker, New York, 1988. MR 920812 (89d:47001)
  • [4] A. Wilansky, Modern methods in topological vector spaces, McGraw-Hill, New York, 1978. MR 518316 (81d:46001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A05

Retrieve articles in all journals with MSC: 47A05

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society